# SDR DHL200072414C

- Difficulty date: March 7, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 652165827
- Part serial: NONE
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT WING LOWER PANEL SUPPORT BRACKET CRACKED AT WING STA 566.  REMOVED AND REPLACED LEFT WING T/E LOWER COVE PANEL SUPPORT ANGLE (P/N 65-21658-25) AT WING STA 567 AS PER BOING 727 SRM 51-30-2.  CHECKED ROD ADJUSTMENT FOR COVE PANEL AND FORE FLAP CLEARANCE AT WING STA 567 PER M/M 27-51-11.
